# SDR AALA20130521013

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 71,023 hours, 37,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT STRUT ON STA 218, LT SIDE IS CRACKED AT LOWER END BETWEEN LONGERONS 23 AND 24 LEFT.  INSTALLED DOUBLER REPAIR IAW SRM 53-14-01.
